Gabriel Conant

Lumpkins Postdoctoral Fellow
118 Hayes-Healy
Department of Mathematics
University of Notre Dame

gconant@nd.edu

Check out a map of the model theory universe.

Curriculum Vitae

Research Interests

  • Tame expansions of the group of integers and other stable groups; connections between the model theory of such expansions and additive combinatorics.
  • Model theory of homogeneous structures, especially homogeneous metric spaces and metrically homogeneous graphs.
  • General classification and dividing lines among unstable theories, especially unstable theories without the strict order property.

Papers

  • G. Conant & A. Pillay, Stable groups and expansions of (Z,+,0), to appear in Fundamenta Mathematicae (arXiv)
  • G. Conant, Forking and dividing in Henson graphs, to appear in the Notre Dame Journal of Formal Logic (arXiv)
  • G. Conant, An axiomatic approach to free amalgamation, J. Symbolic Logic 82 (2017), no. 2, 648-671 (arXiv)
  • G. Conant, Neostability in countable homogeneous metric spaces, Ann. Pure Appl. Logic 168 (2017), no. 7, 1442-1471 (arXiv)
  • G. Conant, Distance structures for generalized metric spaces, Ann. Pure Appl. Logic 168 (2017), no. 3, 622-650 (arXiv)
  • G. Conant, A remark on strict independence relations, Arch. Math. Logic 55 (2016), no. 3-4, 535-544 (arXiv)
  • G. Conant & C. Terry, Model theoretic properties of the Urysohn sphere, Ann. Pure Appl. Logic 167 (2016), no. 1, 49-72 (arXiv)

Preprints

Research Notes

Ph.D. Thesis

Model Theory and Combinatorics of Homogeneous Metric Spaces (pdf, errata)
University of Illinois at Chicago, 2015
Advisor: Dave Marker

Selected Slide Talks

Expository Articles